# SDR SWAA2020032442768

- Difficulty date: March 19, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS FAILED OPS CHECK        REMOVED AND REPLACED EMERGENCY BATTERY PACK AT M1675 IAW AMM 33-51-06-960-805. OPS CHECK OF L1 DOOR EMERGENCY LIGHTS GOOD
